Halfnets and partial $\frak J$-loops
Jachanová, Jaroslava
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 18 (1979), p. 117-134 / Harvested from Czech Digital Mathematics Library
Published online : 1979-01-01
Classification:  20N05,  51A25,  51A45
Keywords: incidence relation, k-seminets, k-nets, halfnets, extension chain, free nets
@article{120074,
     author = {Jaroslava Jachanov\'a},
     title = {Halfnets and partial $\frak J$-loops},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {18},
     year = {1979},
     pages = {117-134},
     zbl = {0438.20050},
     mrnumber = {0589853},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120074}
}
Jachanová, Jaroslava. Halfnets and partial $\frak J$-loops. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 18 (1979) pp. 117-134. http://gdmltest.u-ga.fr/item/120074/

R. Baer The homomorphism Theorems for Loops, Amеr. Jour. Math. 67 (1945), 450-460. (1945) | Article | MR 0012302 | Zbl 0063.00166

R. H. Bruck A Survey of Binary Systems, Ѕpringеr-Vеrlag Nеw York-Hеidеlbеrg-Bеrlin 1973. (1973)

G. E. Batеs Free Loops and Nets and their Generalisations, Аmег. Jouг. Mаth. 69 (1947), 499-550. (1947) | MR 0021001

B. Д. Белодcов Aлгeбpauчeзкue cemu u квaзuгpynnы, Kимижев 1971. (1971)

V. Hаvеl Homomorphisms of Nets of Fixed Degree, with singular Poìnts on the same Line, Czеch. Mаth. Jоur., 26 (101) 1976, 43-54. (1976) | MR 0392619